# SDR SWAA2013012111594

- Difficulty date: January 12, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Gusset
- Part number: 6547401
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED FIN STA 136.30 INTERNAL AREA VERTICAL STABILIZER.  REPLACED GUSSET LOCATED FIN STA 136.30 INTERNAL AREA VERTICAL STABILIZER IAW SRM B737-300 51-10-02 ITEM 8 AND DWG 65-47401.
